# SDR ASAA0310128

- Difficulty date: March 10, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6554913502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FLOORBEAM AT BS 947, LEFT BUTTOCK LINE 44, RIGHT BUTTOCK LINE 54 CORRODED.  REMOVED AND REPLACED FLOORBEAM PER SRM.  (M)
